On a Riemannian Manifold M with Structures Defined by Nilpotent Operators
Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 21-30
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1981_21_a2,
author = {Florence Gouli-Andreou},
title = {On a {Riemannian} {Manifold} {M} with {Structures} {Defined} by {Nilpotent} {Operators}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {21--30},
year = {1981},
volume = {21},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1981_21_a2/}
}
Florence Gouli-Andreou. On a Riemannian Manifold M with Structures Defined by Nilpotent Operators. Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 21-30. http://geodesic.mathdoc.fr/item/MR_1981_21_a2/